# SDR WX0A2024061232068

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 49,520 hours, 33,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT JUMPSEAT EMERGENCY FLASHLIGHT INOP / R&R FLASHLIGHT BATTERY , OP CHECKED GOOD, NO DEFECTS NOTED, REF AIRCRAFT LOPA"
